Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Yang–Baxter deformations of quandles and racks

Michael Eisermann

Algebraic & Geometric Topology 5 (2005) 537–562
Bibliography
1 E Artin, Theory of braids, Ann. of Math. $(2)$ 48 (1947) 101 MR0019087
2 R J Baxter, Partition function of the eight-vertex lattice model, Ann. Physics 70 (1972) 193 MR0290733
3 R J Baxter, Exactly solved models in statistical mechanics, Academic Press [Harcourt Brace Jovanovich Publishers] (1982) MR690578
4 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
5 E Brieskorn, Automorphic sets and braids and singularities, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 45 MR975077
6 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
7 V G Drinfel’d, Quantum groups, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986)", Amer. Math. Soc. (1987) 798 MR934283
8 V G Drinfel’d, On some unsolved problems in quantum group theory, from: "Quantum groups (Leningrad, 1990)", Lecture Notes in Math. 1510, Springer (1992) 1 MR1183474
9 M Eisermann, Homological characterization of the unknot, J. Pure Appl. Algebra 177 (2003) 131 MR1954330
10 M Eisermann, Knot colouring polynomials, Pacific J. Math. 231 (2007) 305 MR2346499
11 P Etingof, M Graña, On rack cohomology, J. Pure Appl. Algebra 177 (2003) 49 MR1948837
12 P Etingof, T Schedler, A Soloviev, Set-theoretical solutions to the quantum Yang–Baxter equation, Duke Math. J. 100 (1999) 169 MR1722951
13 L Faddeev, Integrable models in $(1+1)$–dimensional quantum field theory, from: "Recent advances in field theory and statistical mechanics (Les Houches, 1982)", North-Holland (1984) 561 MR782509
14 R Fenn, C Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992) 343 MR1194995
15 R Fenn, C Rourke, B Sanderson, The rack space, Trans. Amer. Math. Soc. 359 (2007) 701 MR2255194
16 P J Freyd, D N Yetter, Braided compact closed categories with applications to low-dimensional topology, Adv. Math. 77 (1989) 156 MR1020583
17 M Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. $(2)$ 79 (1964) 59 MR0171807
18 M Gerstenhaber, S D Schack, Algebras, bialgebras, quantum groups, and algebraic deformations, from: "Deformation theory and quantum groups with applications to mathematical physics (Amherst, MA, 1990)", Contemp. Math. 134, Amer. Math. Soc. (1992) 51 MR1187279
19 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 103 MR766964
20 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. $(2)$ 126 (1987) 335 MR908150
21 V F R Jones, On knot invariants related to some statistical mechanical models, Pacific J. Math. 137 (1989) 311 MR990215
22 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
23 C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer (1995) MR1321145
24 C Kassel, M Rosso, V Turaev, Quantum groups and knot invariants, Panoramas et Synthèses 5, Société Mathématique de France (1997) MR1470954
25 L H Kauffman, Knots and physics, Series on Knots and Everything 1, World Scientific Publishing Co. (2001) MR1858113
26 J H Lu, M Yan, Y C Zhu, On the set-theoretical Yang–Baxter equation, Duke Math. J. 104 (2000) 1 MR1769723
27 S V Matveev, Distributive groupoids in knot theory, Mat. Sb. $($N.S.$)$ 119(161) (1982) 78, 160 MR672410
28 V G Turaev, The Yang–Baxter equation and invariants of links, Invent. Math. 92 (1988) 527 MR939474
29 C N Yang, Some exact results for the many-body problem in one dimension with repulsive delta-function interaction, Phys. Rev. Lett. 19 (1967) 1312 MR0261870
30 D N Yetter, Topological quantum field theories associated to finite groups and crossed $G$–sets, J. Knot Theory Ramifications 1 (1992) 1 MR1155090
31 D N Yetter, Functorial knot theory, Series on Knots and Everything 26, World Scientific Publishing Co. (2001) MR1834675